MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL DISTAL FEMORAL AUGMENT BLOCK; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL DISTAL FEMORAL AUGMENT BLOCK; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Reaction (2414); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs.00549003410 trabecular metal distal femoral augment block lot# 63141884.Mdr- 3005751028-2020-00100.00545001730 trabecular metal femoral diaphyseal cone, 30mm lot# 63392061.Mdr- 3005751028-2020-00101.00544705336 nexgen lcck tm coupled tibial cone, a/p wedged size 3 lot# 62380724.Mdr- 3005751028-2020-00102.
 
Event or Problem Description
It was reported she has been encountering pain, swelling, inflammation, and difficulty walking and exercising since her revision surgery.She also stated she had a metal allergy test done, which determined she is highly allergic to nickel and cobalt chromium.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.No product was returned; visual and dimensional evaluations could not be performed.The device history records for item/lot[00549003410/63322074] were reviewed for deviations and/or anomalies with the following related anomalies/deviations identified: one piece scrapped at operation 65.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history identified 1 additional similar complaints for the reported item (00549003410) - the additional product on this same complaint- and no additional complaints for the reported part and lot combination (00549003410/63322074).Complaints are monitored through monthly complaint review (reference os 5017) in order to identify potential adverse trends.Medical records were not provided.A field action search using cognos bi identified no quality hold with an r-code as the reason associated with the following part/lot combinations (00549003410/63322074) as of 7-jan-2020.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL DISTAL FEMORAL AUGMENT BLOCK
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10895559
Report Number3005751028-2020-00099
Device Sequence Number3005058
Product Code JWH
UDI-Device Identifier00889024309487
UDI-Public(01)00889024309487
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K024161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue Number00549003410
Device Lot Number63322074
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;